# SDR FDEA201103050862

- Difficulty date: March 5, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 42,379 hours, 21,825 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53834139202203
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFER TO FEDEX E.O. 6-5310-7-5017A PART 4, EOCN A4: HFEC INSPECTION CARRIED OUT AND FOUND FASTENER HOLE "K"  WITH CRACKED INDICATION AT FRAME 47RH, BETWEEN STR 24   AND STR 25  INNER CHORD. ONE (1) EACH FASTENER HOLE (HOLE K) AT RIGHT HAND FRAME 47 INNER CHORD REPAIRED AS PER E.O. 6-5310-7-5017A PART 6 EOCN A4, FUSELAGE - AD 2004-20-14 - INSPECTION HOLES, FRAME AT SPLICE FITTING BETWEEN STR 24 AND 26 SB A300-53-6123R04.    REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REV. 111.
